Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 41, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 6, 2023, 9:30 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2023, 9:30 PM MDT (03:30 UTC)
- Expired
- Jul 7, 2023, 2:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 10:24 PM MDT | FLASH FLOOD | 1 N Lamar, CO | Significant street flooding in Lamar with Highway 287 almost impassable at this location. |
| Jul 6, 10:24 PM MDT | FLASH FLOOD | 1 N Lamar, CO | Significant street flooding in Lamar with Highway 287 almost impassable at this location. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.5 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 612 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
452
WGUS55 KPUB 070330
FFWPUB
COC011-061-099-070630-
/O.NEW.KPUB.FF.W.0041.230707T0330Z-230707T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
930 PM MDT Thu Jul 6 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Eastern Bent County in southeastern Colorado...
Central Kiowa County in southeastern Colorado...
Western Prowers County in southeastern Colorado...
* Until 1230 AM MDT.
* At 930 PM MDT, Doppler radar indicated heavy rain moving south
across Central Kiowa county. This heavy rain will move into
eastern Bent and Prowers county through 10 pm. Flash flooding will
be possible along highway 50 and highway 287, and also in the city
of Lamar. County roads in the warning area will also likely see
heavy rains capable of flash flooding. Between 1 and 2 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lamar, Eads, Wiley, Haswell, McClave, Hasty, Neegronda Reservoir,
John Martin Reservoir, Sweetwater Reservoir, Queens Reservoir,
Neeoshe Reservoir, Blue Lake, Caddoa and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3827 10322 3852 10328 3852 10325 3852 10324
3852 10323 3852 10322 3852 10320 3853 10320
3853 10317 3855 10317 3857 10317 3859 10265
3768 10228 3769 10310
FLASH FLOOD...RADAR INDICATED
$$
Hodanish3 follow-up statements
862
WGUS75 KPUB 070433
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
1033 PM MDT Thu Jul 6 2023
COC011-061-099-070630-
/O.CON.KPUB.FF.W.0041.000000T0000Z-230707T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bent CO-Kiowa CO-Prowers CO-
1033 PM MDT Thu Jul 6 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT FRIDAY
FOR EASTERN BENT, CENTRAL KIOWA AND WESTERN PROWERS COUNTIES...
At 1033 PM MDT, Media reported flash flooding occuring in and around
the Lamar area. Highway 287 was reported to be impassable due to
high water. Additional thunderstorms producing heavy rain were
occurring in Kiowa county and were moving south-southeast towards
Lamar. 1 to 2 inches of rain has fallen and an additional 1 to 2
inches of rain will be possible
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Media reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lamar, Eads, Wiley, Haswell, McClave, Hasty, Neegronda Reservoir,
John Martin Reservoir, Sweetwater Reservoir, Queens Reservoir,
Neeoshe Reservoir, Blue Lake, Caddoa and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3827 10322 3852 10328 3852 10325 3852 10324
3852 10323 3852 10322 3852 10320 3853 10320
3853 10317 3855 10317 3857 10317 3859 10265
3768 10228 3769 10310
FLASH FLOOD...OBSERVED
$$
Hodanish378
WGUS55 KPUB 070528
FFWPUB
COC011-061-099-070800-
/O.EXT.KPUB.FF.W.0041.000000T0000Z-230707T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
1128 PM MDT Thu Jul 6 2023
The National Weather Service in Pueblo has extended the
* Flash Flood Warning for...
Eastern Bent County in southeastern Colorado...
Central Kiowa County in southeastern Colorado...
Western Prowers County in southeastern Colorado...
* Until 200 AM MDT.
* At 1128 PM MDT, At 11:30 pm, doppler radar estimated 2 to 4 inches
of rain has fallen over Kiowa county, with the heaviest rain
occurring in the vicinity of Eads. Over Prowers county, 1 to 3
inches of rain has fallen. Street flooding has been reported in
Lamar. Heavy rain will still be possible across Prowers county
through the early morning hours, but the heavy should come to an
end prior to midnight across Kiowa county. Please do not dry in
area where water covers the roadway. Travel in and around central
Kiowa count and Prowers county, especially northern Prowers county
may be difficult to impossible.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lamar, Eads, Wiley, Haswell, McClave, Hasty, Neegronda Reservoir,
John Martin Reservoir, Sweetwater Reservoir, Queens Reservoir,
Neeoshe Reservoir, Blue Lake, Caddoa and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3827 10322 3852 10328 3852 10325 3852 10324
3852 10323 3852 10322 3852 10320 3853 10320
3853 10317 3855 10317 3857 10317 3859 10265
3768 10228 3769 10310
FLASH FLOOD...OBSERVED
$$
Hodanish641
WGUS75 KPUB 070750
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
150 AM MDT Fri Jul 7 2023
COC011-061-099-070800-
/O.EXP.KPUB.FF.W.0041.000000T0000Z-230707T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bent CO-Kiowa CO-Prowers CO-
150 AM MDT Fri Jul 7 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 2 AM MDT EARLY THIS MORNING
FOR EASTERN BENT, CENTRAL KIOWA AND WESTERN PROWERS COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3827 10322 3852 10328 3852 10325 3852 10324
3852 10323 3852 10322 3852 10320 3853 10320
3853 10317 3855 10317 3857 10317 3859 10265
3768 10228 3769 10310
$$
KTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:36 PM MDT, 5 hours 54 minutes earlier.
Area forecast discussion, Jul 6, 3:36 PM MDT, 5 hours 54 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 336 PM MDT Thu Jul 6 2023 .SHORT TERM...(This evening through Friday) Issued at 335 PM MDT Thu Jul 6 2023 ...Scattered to numerous severe storms will be likely over portions of the plains this evening through early morning tomorrow and there could be more severe storms again tomorrow over the plains... Key messages: 1) Scattered to numerous severe storms will be likely over the plains through the early this evening through early tomorrow morning. Very large destructive hail of 3 inches or greater in diameter, as well as damaging outflow winds up to 90 mph, and even a few tornadoes will be possible. 2) Scattered thunderstorms will occur over the higher terrain tomorrow afternoon and then make their way over the plains by late afternoon and through the evening hours. Some of these storms will likely become severe and may also contain large hail, damaging winds, and a slight risk of a tornado or two. 3) There could be some patchy fog and drizzle possible over parts of El Paso and Pueblo counties during the morning hours tomorrow. Detailed discussion: Currently and through tonight... Satellite imagery shows that most of the lower stratus deck has continued to mix out and diminish over a good portion of the plains. There The latest SPC mesoanalysis shows... The same persistent east-southeasterly flow in the lower levels has continued to bring in more saturated air throughout the evening with dewpoints getting into the low 60s all the way back up against the mountains. As how it was yesterday, depending on how much of the stratus mixes out will determine just how unstable it will become over the eastern plains by later this evening. That being said, it is worth noting that high resolution models, even the HRRR with having a dry-mixing bias, have been struggling handle the amount of CIN in place and have underestimated the development and intensity of projected reflectivity as a result. Similar to yesterday has been the erosion of the stratus deck being over the southern I-25 corridor initially earlier this morning. If this is any indication of persistent forecasting, then this area may again be the first to have a severe thunderstorm develop this afternoon as the lower levels continue to destabilize more rapidly with more efficient surface heating. Although, what may prevent this from occurring is drier air moving in from the west in the mid levels, which may suppress storm initiation over the southern Sangres. CAMs have been generally consistent with most of the convection developing around the Palmer Divide area early this evening and then having a few discrete cells merging into an MCS later in the evening and moving southeastward over the eastern plains to the Kansas border by around 2 to 3 AM. Given the high amount of MUCAPE topping over 3000 J/kg in some areas, as well as very strong effective bulk shear between 60 and 70 kts over most of the plains, it is likely that storms not affected by surface capping will become severe with the potential of producing very large and destructive hail of 2 to 3 inches or possibly greater, and damaging straight-line outflow winds up to 90 mph. Also, given increasing low-level helicity mainly east of the I-25 corridor, a few tornadoes cannot be ruled out, especially over far eastern El Paso County and south-southeast to eastern Las Animas County, and eastward to the CO/KS border. Low level moisture is going to remain in place over the plains with a stratus deck reforming and overcast skies will be expected again tonight. There could also be some areas of patchy fog or drizzle possible again, especially over northern El Paso County with upsloping over this area. It will be generally mostly clear over the higher terrain. Lows will be around the upper 50s to the low 60s fore the plains, and 40s to low 50s for high country. Tomorrow... The low level stratus deck is going to stick around until the earlier morning hours tomorrow and not remain in place as long. This will keep the environment near the surface relatively saturated, with dewpoints likely remaining in the 50s through the course of the day for most of the plains. This will further enhance the destabilization and allow for high CAPE values in excess of 3000 J/kg to be shifted a little further south and eastward as there will be better mixing further west. This better mixing will also allow for the convective temperature to be achieved and capping possibly broken earlier and further westward than previous days. Because the conditionally unstable environment is already in place, along with effective bulk shear still quite strong and greater than 50 kts in most areas with steep lapse rates by mid afternoon, this could once again set the stage for there to be some severe storms. Most of the latest CAM guidance has El Paso and Pueblo counties, and near the Raton Mesa as having initial convection by early afternoon tomorrow. Given earlier convective more probable, coverage of storms could be greater tomorrow, especially further west along the I-25 corridor. With all of the aforementioned parameters in consideration, if storms do become severe, they will likely produce very large hail again of 2 inches in diameter and perhaps strong outflow winds of 70 mph or greater. A tornado or two will also be possible, although I do suspect not as high of a chance as today due to lower SRH values, and more confined to the far southeastern plains where there is better low level helicity. High temperatures will be even warmer tomorrow over the plains and closer to the seasonal average, which will likely also aid in better updraft intensification and sustainability of thunderstorms. -Stewey .LONG TERM...(Friday night through Thursday) Issued at 335 PM MDT Thu Jul 6 2023 Key Messages: 1) Storm chances across eastern Colorado persisting into the early Weekend. 2) Warmer and drier for the late weekend into early next week. Friday night-Saturday night...Models continue to indicate minor waves embedded within moderate west to northwest flow aloft across the Intermountain West through the Northern High Plains through the end of the work, as upper level high pressure builds across the Southern High Plains through the Southern Rockies and into the Desert Southwest. This will keep generally dry, warm and breezy conditions across western portions of the area through this period, with meteorological critical fire conditions likely through the afternoon and evenings. The latest fuel status from land management agencies remains non critical, however, will need to continue to monitor as said warm and breezy conditions prevail. Further east, we will continue to see chances of showers and storms, with severe weather possible, as low level moisture ebbs and flows across the southeast Plains. SPC has the southeast plains in a marginal to slight risk of severe storms Friday and again on Saturday. Temperatures across western portions of the area expected to be at to slightly above seasonal levels, with near to below seasonal temperatures expected across eastern Colorado. Sunday-Wednesday...The upper high remains progged to build across the Great Basin and into central Rockies later in the weekend into early next week, leading to a warming and drying trend areawide. The ridge over the Rockies flattens again into the middle of next week, leading to a slow increase in available moisture and increasing chances of showers and storms, mainly across eastern Colorado. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 335 PM MDT Thu Jul 6 2023 VFR conditions at KCOS and KPUB will return to MVFR and possibly IFR criteria at KPUB, and return to IFR and possible LIFR criteria at KCOS due to lowering CIGs/BR, mainly after 06Z. They should improve again at both stations after 14Z or shortly thereafter. SHRA and TSRA could be possible in and around the vicinity of KCOS and KPUB through this evening and then tomorrow, with greater confidence of this occurring at both stations after 18Z tomorrow. If TSRA does develop, it could temporarily reduce CIGs and VIS to MVFR/IFR criteria and result in periodic windshifts and increased wind speeds. VFR conditions VFR are expected at KALS throughout the forecast period and winds at this terminal should be more diurnally influenced with gusty SW'ly winds during the afternoon and early evening hours. Winds will be mainly synoptically driven with morning for KCOS and KPUB with east-southeasterly flow near the surface, and then become more diurnally towards the end of the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...STEWARD LONG TERM...MW AVIATION...STEWARD
Hazardous weather outlook, Jul 6, 11:46 AM MDT, 9 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1146 AM MDT Thu Jul 6 2023 COZ058>089-093>099-071800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1146 AM MDT Thu Jul 6 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Patchy fog is expected to be in the vicinity of Colorado Springs and across northern El Paso county through early afternoon. Severe thunderstorms are expected late this afternoon into the evening hours. Development will initially be over and near the southeast mountains, but then will move into the I-25 corridor by mid to late afternoon and then the remaining plains through the evening hours. The strongest storms will be capable of producing hail in excess of two inches, wind gusts to 80 mph, and tornadoes. While severe storms will be possible anywhere across the plains today, highest chances will be along and north of the Highway 50 corridor. The risk of storms is expected to lower just after midnight tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe thunderstorms are possible Friday and Saturday over the Interstate 25 corridor and the eastern plains. The greatest chances for severe storms will be along and east of a line from Colorado Springs to Kim. The main threats from these storms will be large hail, damaging winds, and isolated tornadoes. Elevated fire weather conditions are expected over the Continental Divide Region, San Luis Valley and Upper Arkansas River Valley. Gusty southwest winds and low daytime humidities are expected through at least Sunday. Next week, low daytime humidities are expected, but winds will become lighter. .DAYS TWO THROUGH SEVEN...Friday through Wednesday .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. STEWARD/23
In the hours before
Local storm report, Jul 6, 8:47 PM MDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
847 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM Hail Haswell 38.45N 103.17W
07/06/2023 M1.75 inch Kiowa CO Public
Report from mPING: Golf Ball (1.75 in.).
&&
mwLocal storm report, Jul 6, 8:55 PM MDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
855 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM Tornado 5 N Haswell 38.53N 103.16W
07/06/2023 Kiowa CO Storm Chaser
Photo of anticyclonic gustnado via social
media.
&&
mwLocal storm report, Jul 6, 8:59 PM MDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
859 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM Hail 8 N Haswell 38.57N 103.16W
07/06/2023 M2.75 inch Kiowa CO Storm Chaser
Relayed by broadcast media with photo via
social media.
&&
mwLocal storm report, Jul 6, 9:01 PM MDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
901 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Hail Haswell 38.46N 103.16W
07/06/2023 M2.00 inch Kiowa CO Trained Spotter
&&
mwLocal storm report, Jul 6, 9:25 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
925 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM Hail 2 E Haswell 38.46N 103.13W
07/06/2023 M3.00 inch Kiowa CO Storm Chaser
2.5 to 3 inch hail photos via social media.
&&
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:12 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 63 min |
| Jul 6, 8:26 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 49 min |
| Jul 6, 9:00 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 60 min |
| Jul 6, 9:41 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 49 min |
| Jul 6, 9:42 PM MDT | Tornado Warning | PUB | Bent, Prowers | 33 min |
| Jul 6, 9:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 48 min |
| Jul 6, 10:00 PM MDT | Tornado Warning | PUB | Bent, Prowers | 30 min |
| Jul 6, 10:06 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 39 min |
| Jul 6, 10:25 PM MDT | Tornado Warning | PUB | Prowers | 35 min |
| Jul 6, 10:30 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 30 min |
| Jul 6, 10:39 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 51 min |
| Jul 6, 10:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 47 min |
| Jul 6, 11:03 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 27 min |
| Jul 6, 11:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 23 min |
| Jul 6, 11:26 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 34 min |
| Jul 6, 11:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 31 min |
| Jul 6, 11:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| Jul 7, 12:20 AM MDT | Tornado Warning | PUB | Baca, Prowers | 40 min |
| Jul 7, 12:43 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 62 min |
| Jul 7, 12:45 AM MDT | Tornado Warning | PUB | Baca, Prowers | 30 min |
| Jul 7, 1:18 AM MDT | Tornado Warning | PUB | Baca | 27 min |
| Jul 7, 2:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 7, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Jul 7, 3:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 7, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jul 7, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| Jul 7, 3:31 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jul 7, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 36 min |
| Jul 7, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 7, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Jul 7, 3:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 7, 4:14 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 7, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Jul 7, 4:29 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 7, 4:35 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 2 hr |
| Jul 7, 4:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 37 min |
| Jul 7, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Jul 7, 4:53 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 37 min |
| Jul 7, 4:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 7, 5:01 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jul 7, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| Jul 7, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jul 7, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 36 min |
| Jul 7, 5:27 PM MDT | Tornado Warning | PUB | El Paso, Fremont, Teller | 33 min |
| Jul 7, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 7, 5:41 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 7, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 29 min |
| Jul 7, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 35 min |
| Jul 7, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 35 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.